neurodermatitis

funpop

Diabloii.Net Member
neurodermatitis

have you any experience with this skin problem ? or maybe your friends/relatives?

i have heavy problems with this continuous (sp?) during the last 2-3 years
and as i was a kid..im really tired of all the different treatments,
i tried acupuncture, homeopathy and all the classic treatments
with cortisone. for me its not allergy-based, i really have no idea
where it comes from..i am faceing a very heavy wave these days, last
night i got 2 hours sleep, the rest i was scratching my arms, legs, cervix
and face too. so i went to a ne doctor, who gave me the usual heavy
overdose of cortisone and something i didnt try before: tacrolimus..
the cortisone is really kickin' in and helps fast, but there is that rebound-effect..

i am happy that my girlfriend is a backing me and i accepts me/my skin as
it is..
 

Thelioness

Diabloii.Net Member
When I looked this up, it is from self inflicted scratching? Perhaps you need to ask your doctor to look into compulsive behavior modification for you.

I am guessing that english isn't your first language, since I doubt that you were scratching your cervix.:undecided:
 

funpop

Diabloii.Net Member
hehe yes its my third language

i looked these up in a dictionary:

cervix should be thing between body and head (maybe cervis means the inner part)
scratching = hurting your skin with fingernails

there such a huge itching/pruritus, it beats the strongest will

there are tactics to prevent scratching:
i know people who use a hairdryer and blow that hot air on the skin,
so you dont get open wounds
 

Yaboosh

Diabloii.Net Member
Getting neurodermatitis on your cervix would indeed be something for the record books I imagine.

Edit: The cervix essentially connects the uterus to the vagina, to clue you in.
 

funpop

Diabloii.Net Member
whops, nono there is no scratching since there isnt a uterus in me afaik HA

well my dictionary says there are several meanings of this word..
 

Thelioness

Diabloii.Net Member
I think the word you are looking for is stomach. The question was more, is this self inflicted scratching? There are several types of dermatitis with different underlying causes, so I wanted to make sure I was addressing the right one.
 

funpop

Diabloii.Net Member
no i dont mean stomach, i mean the opposite part of your neck..

well i dont really get what you mean by self-inflicted..im scratching myself because of that itching..sometimes the itching is induced to consuming beer or sugar, chocolate, but i dont suffer to an allergy (at least i dont have any positive test)

http://en.wikipedia.org/wiki/Atopic_dermatitis

thats the story, neurodermatitis is an oldfashioned name i think

edit: if you google pics od atopic dermatitis you get very very heavy pics,
but my arms sometimes look like that :(
 

MedctnStn

Diabloii.Net Member
so i went to a ne doctor, who gave me the usual heavy
overdose of cortisone and something i didnt try before: tacrolimus..
the cortisone is really kickin' in and helps fast, but there is that rebound-effect..
how is the tacrolimus working for you? i work in a pharmacy and i know that is a drug that works by suppressing your immune system, which is what is happening with the rash. The rash is caused by inflammation where your white blood cells leave your blood vessels and enter the surrounding area underneath your skin, giving you the rash.

i have heard people try and use aspirin (anti-inflammatory), but i don't think that will help in your case



 

funpop

Diabloii.Net Member
i used it 4 hours ago, its 0,03%

a side-effect hit in (increasing the itching), but i was under control not to scratch again and again.. after a quick shower later i will put it on my problem skin-parts again..i hope its gonna be a *quiet* night.

well the doctor also gave a thing: a combined cortisone + antibiotic salve

tacrolimus does only suppress the immune-system on the parts where its used, its not entering your hole blood-circle so i hope the antibiotic will help with preventing inflammations..

hey its kinda difficult to tell those things in english for me..i hope it works
 

Ariadne

Diabloii.Net Member
cortisone has such serious side effects that I'd take skin problems for granted. Kidneys are more valuable.

is your skin very itchy?
 

MedctnStn

Diabloii.Net Member
correct me if i'm wrong, but i don't think creams (which seems to be what he was given for all the drugs) would cause any problems to your kidneys, but i could be wrong.

the cortisone will help with the itching, not the antibiotics

Vivi* i know if taken as a pill it can make you gain weight if taken for a long time
 

Ariadne

Diabloii.Net Member
correct me if i'm wrong, but i don't think creams (which seems to be what he was given for all the drugs) would cause any problems to your kidneys, but i could be wrong.

the cortisone will help with the itching, not the antibiotics

Vivi* i know if taken as a pill it can make you gain weight if taken for a long time
...not just that. It's not very healthy for the body.



 

funpop

Diabloii.Net Member
side effects of a high dose cortisone pill are: you gain weight in face and overall, high blood pressure, osteoporosis, makes skin thinner, harm the adrenal gland, and on and on ..

from the creams nothing really enters your bloodcircle, so it doesnt reach the kidneys.

yes sometimes my skin is very itchy, last night was horrible but the cortisone just lets you sleep -> you have a much better skin next day
for this i take the side affects, and i hope i dont get a rebound (everything heals superb, then you stopp the cortisone and its gettin worse then it was)

i gonna take the pills max. 10 days
 

buttershug

Diabloii.Net Member
I think he means torso or trunk.
There was some liquid similar to rubbing alcohol for massaging atheletes mucles that would take stuff from the skin and transport it into the blood. Not good to use if you have covered yourself in sunscreen or deet.
 
Top